# SDR UIEA2024041300273

- Difficulty date: April 13, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 96,448 hours, 16,214 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW T/E I/B MID FLAP L/E FOUND BIRD STRIKE( LHW T/E I/B MID FLAP L/E BIRD STRIKE AREA, PERFORMED TIME LIMIT REPAIR AS PER EA-1957A0103 REV 0. NO FURTHER DEFECTS NOTED. )
